# SDR YENA2023005020470

- Difficulty date: April 21, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 65,340 hours, 23,140 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FR16 RH OPEN FASTENER HOLE H3 DOOR STOP FITTING 7 CRACJ DIRECTION IS 6 & 9 OCLOCK; REMOVED AND REPLACED INTERCOSTAL FITTING # 7 BETWEEN FR15-FR16 RH SIDE DOOR STOP 7 IAW A320 SRM 51-42-11 & A320 SRM 51-72-11 REF AEROMAN WE 2023-193645 WO 2023 90/1.
